| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump had rewind anomaly.Customer's blood glucose level was unknown.The customer stated that insulin squirting out.The customer reports that insulin pump[ had failed battery test alarm and insulin pump rejected the new battery.The customer also reported that insulin pump gives the no delivery alarm.The insulin pump will not be returned for the analysis.